Journal of Symplectic Geometry

Volume 13 (2015)

Number 3

A theorem on the removal of boundary singularities of pseudo-holomorphic curves

Pages: 527 – 544



Urs Fuchs (Mathematisches Institut,Westfälische Wilhelms-Universität, Münster, Germany; and Department of Mathematics, Purdue University, West Lafayette, Indiana, U.S.A.)

Lizhen Qin (Department of Mathematics, Nanjing University, Nanjing, China)


We prove a theorem on the removal of singularities on the boundary of a pseudo-holomorphic curve. This theorem needs no assumption on the area of the curve.

Published 5 October 2015